# SDR COMA0061043

- Difficulty date: December 10, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 12,299 hours, 11,426 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 59465
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT INOPERABLE AT ROW 1. SECURED LOOSE CONNECTION AT ROW 1 OPERATIONAL CHECK NORMAL.
